# SDR MTNA20170413001

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 37,204 hours, 39,446 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE INDICATION ON LANDING. TROUBLESHOT SYSTEM IN ACCORDANCE WITH FAULT ISOLATION MANUAL 26-12 FIGURE 104. INSPECTED FIRE LOOPS FOR CHAFFING, MISSING BUSHINGS AND QUICK RELEASE CLIPS. INSPECTED FOR BLEED LEAKS. NO LEAKS OR EVIDENCE OF LEAKS THROUGH ITT OR MARKS AROUND BLEED LINES. RAN LT AND RT ENGINES IN ACCORDANCE WITH JIC 72-00-00-ERU-10030-008 AND 72-00-00-ERU-10040-004. FOR PRECAUTIONARY REASONS, REMOVED AND REPLACED ENGINE FIRE DETECTION CONTROL UNIT IN ACCORDANCE WITH 26-12-81 RAI 1000-001. OPS CHECKS GOOD IN ACCORDANCE WITH ATR72 JIC 26-12-00 OPT 1000-001.
